# SDR SIMA2156

- Difficulty date: August 2, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4341 - ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW ATR MM.  OPERATIONAL AND LEAK CHECK WAS GOOD.  ALSO, FOUND AVIONICS COMPARTMENT VENT DUCT CLAMPS LOOSE.  DUCT CLAMPS WERE TIGHTENED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
